Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in the neck. Have sinusitis. Are these related? Does not respond to antihistamines and azithral. Advice?

Hi I have been having this pain in the front right side of my neck , for about a month. I do get sinusitis problems quite often as well. Is the pain due to this or is their any other problem i cannot understand. Went to a Doctor he gave me an anti histamine , didint work. Whenever i get sinusitis it is that my right nostril which is worse affected and suffers the maximum discharge. Did take Azhithral still didnt recover.Kindly advise.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
You are probably suffering from Rhinosinusitis.
In this condition, there is a persistent postnasal discharge which trickles down to your throat and irritates; it usually leads to pharyngitis, thus causing throat pain.
Take warm saline gargle.
Use a nasal decongestant drops.
Avoid cold foods.
Stay away from AC rooms.
You need an antiallergic and a cough linctus too.
Get a total and differential count of blood done; one has to be on the lookout for eosinophilia too.
Get an X-Ray PNS done.
Take the reports and consult an ENT Specialist.
And don't worry, it will be cured.
Take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor